Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cubic curves and desmic surfaces


Author: R. M. Mathews
Journal: Trans. Amer. Math. Soc. 28 (1926), 502-522
MSC: Primary 14H45; Secondary 14J25
MathSciNet review: 1501362
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hesse, O., Ueber Curven dritter Ordnung und die Kegelschnitte welche diese Curven in drei verschiedenen Punkten berühren, Journal für die reine und angewandte Mathematik, vol. 36 (1819), p. 153.
  • [2] Salmon, George, A Treatise on the Higher Plane Curves, Third edition, Dublin, 1879.
  • [3] Salmon, George, A Treatise on Conic Sections, New impression, London, 1917, pp. 379-383.
  • [4] Schroeter, Heinrich, Die Theorie der ebenen Kurven dritter Ordnung, Leipzig, 1888.
  • [5] Schroeter, Heinrich, Die Hessesche Configuration $ ({12_4},{16_3})$, Journal für die reine und angewandte Mathematik, vol. 108 (1891), pp. 269-312.
  • [6] Stephanos, Cyparissos, Sur les systèmes desmiques de trois tétraèdres, Bulletin des Sciences Mathématiques et Astronomiques, ser. 2, vol. 3 (1879), pp. 424-456.
  • [7] Humbert, Georges, Sur une classe de courbes planes et sur une surface remarquable du quatrième ordre, Journal de Mathématiques pures et appliquées, ser. 4, vol. 6 (1890), pp. 423-444.
  • [8] Humbert, Georges, Sur la surface du quatrième ordre, Journal de Mathématiques pures et appliquées, ser. 4, vol. 7 (1891), pp. 353-398.
  • [9] Hudson, R. H. T., Kummer's Quartic Surface, Cambridge, 1905.
  • [10] Arthur B. Coble, Multiple Binary Forms with the Closure Property, Amer. J. Math. 43 (1921), no. 1, 1–19. MR 1506425, http://dx.doi.org/10.2307/2370303

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45, 14J25

Retrieve articles in all journals with MSC: 14H45, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501362-3
PII: S 0002-9947(1926)1501362-3
Article copyright: © Copyright 1926 American Mathematical Society